# SDR AALA202303281556

- Difficulty date: March 27, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Airbus A320*
- Aircraft serial: 6866
- Aircraft time: 20,369 hours, 7,994 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR HARD TO OPEN OR CLOSE. MAINTENANCE FOUND LOWER DOOR LATCH MOUNT SCREW LOOSE AND SECURED IT. A SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-11
